MAUDE Adverse Event Report: ROCHE DIAGNOSTICS URISYS 1100; AUTOMATED URINE ANALYZER

ROCHE DIAGNOSTICS URISYS 1100; AUTOMATED URINE ANALYZER
Model Number U1100
Medical Device Problem Codes False Negative Result (1225); False Positive Result (1227); High Readings (2459); Low Readings (2460)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.The follow up actions were the customer cleaned the meter's tray, the "chip" was removed and re-inserted, and the meter was calibrated and restarted.The issue still persisted.The customer confirmed the dry test strip pads and reference pads had no discoloration, damage, or were soiled.The customer's meter was returned for investigation, and a new meter was sent to the customer.Control tests for levels 1 and 2 were performed on the meter and the results passed for all tests including leukocytes and nitrites.After the customer's meter was replaced, no complaints were reported.The reported event involved an automated analytical device which is serviced in the field and not routinely returned for investigation.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
The initial reporter received questionable false negative and false positive leukocyte results for "8 or 9 patients" with chemstrip 10 md test strips on a urisys 1100 analyzer.The patients' ages were requested, but were not provided.The patients' weights were requested, but were not provided.The patients' genders were requested, but were not provided.The patients' races were requested, but were not provided.The patients' ethnicities were requested, but were not provided.

Brand Name
URISYS 1100
Common Device Name
AUTOMATED URINE ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key10749742
Report Number1823260-2020-90158
Device Sequence Number17063911
Product Code KQO
UDI-Device Identifier00075537253564
UDI-Public00075537253564
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberU1100
Device Catalogue Number3617556001
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/28/2020
Patient Sequence Number1